Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6481
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKalantarova, Jamila-
dc.contributor.authorÖzsarı, Türker-
dc.date.accessioned2017-11-17T13:35:00Z-
dc.date.available2017-11-17T13:35:00Z-
dc.date.issued2017-08-
dc.identifier.citationKalantarova, J., and Özsarı, T. (2017). Finite-parameter feedback control for stabilizing the complex Ginzburg–Landau equation. Systems and Control Letters, 106, 40-46. doi:10.1016/j.sysconle.2017.06.004en_US
dc.identifier.issn0167-6911-
dc.identifier.urihttp://doi.org/10.1016/j.sysconle.2017.06.004-
dc.identifier.urihttp://hdl.handle.net/11147/6481-
dc.description.abstractIn this paper, we prove the exponential stabilization of solutions for complex Ginzburg–Landau equations using finite-parameter feedback control algorithms, which employ finitely many volume elements, Fourier modes or nodal observables (controllers). We also propose a feedback control for steering solutions of the Ginzburg–Landau equation to a desired solution of the non-controlled system. In this latter problem, the feedback controller also involves the measurement of the solution to the non-controlled system.en_US
dc.description.sponsorshipTUBITAK (115F055)en_US
dc.language.isoenen_US
dc.publisherElsevier Ltd.en_US
dc.relationinfo:eu-repo/grantAgreement/TUBITAK/MFAG/115F055en_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFeedback stabilizationen_US
dc.subjectFinite volume elementsen_US
dc.subjectFinitely many Fourier modesen_US
dc.subjectNodal observablesen_US
dc.subjectGinzburg–Landau equationsen_US
dc.titleFinite-parameter feedback control for stabilizing the complex Ginzburg–Landau equationen_US
dc.typeArticleen_US
dc.authoridTR124050en_US
dc.institutionauthorKalantarova, Jamila-
dc.institutionauthorÖzsarı, Türker-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume106en_US
dc.identifier.startpage40en_US
dc.identifier.endpage46en_US
dc.identifier.wosWOS:000408180200006en_US
dc.identifier.scopus2-s2.0-85021646517en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1016/j.sysconle.2017.06.004-
dc.relation.doi10.1016/j.sysconle.2017.06.004en_US
dc.coverage.doi10.1016/j.sysconle.2017.06.004en_US
dc.identifier.wosqualityQ1-
dc.identifier.scopusqualityQ1-
item.grantfulltextopen-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
6481.pdfMakale460.94 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

4
checked on Feb 16, 2024

WEB OF SCIENCETM
Citations

4
checked on Jan 27, 2024

Page view(s)

1,798
checked on Feb 19, 2024

Download(s)

174
checked on Feb 19, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.